MAUDE Adverse Event Report: DEPUY FRANCE SAS 3003895575 TRIAL CORAIL REVISION STEM 20; HIP INSTRUMENTS : FEMORAL TRIALS

DEPUY FRANCE SAS 3003895575 TRIAL CORAIL REVISION STEM 20; HIP INSTRUMENTS : FEMORAL TRIALS
Catalog Number L98520
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 05/02/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that while broaching the 20mm corail the trial's distal slot in the got hung.Trial caught perforated cortex or residual cement in the canal.Resulting in a damaged trial.The trial was considered unusable, surgery progressed without the trial.Femur fracture.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint # :(b)(4) investigation summary : examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TRIAL CORAIL REVISION STEM 20
Common Device Name
HIP INSTRUMENTS : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY FRANCE SAS 3003895575
7 allée irène joliot curie
bp 256
saint priest cedex 69801
FR  69801
MDR Report Key7553698
Report Number1818910-2018-60866
Device Sequence Number177001
Product Code KWA
UDI-Device Identifier10603295262664
UDI-Public10603295262664
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberL98520
Device Lot NumberSF0874520
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/15/2018
Initial Date Received by Manufacturer 05/02/2018
Supplement Date Received by Manufacturer09/05/2018
Initial Report FDA Received Date05/30/2018
Supplement Report FDA Received Date09/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age88 YR